January/February 1963 - Volume 24 - Issue 1 - Contributor Index

View All A B C D E F G H I J K L M N O P Q R S T U V W X Y Z Other
Actions
View
Author Name Article
SAFAR, PETER M.D.

Cardiopulmonary Resuscitation: A Laboratory Evaluation.

Free Access
PDF
+ Favorites
Request Permissions
SAKAI, HIROKUNI M.D.

Problems in Resuscitation from Cold Exposure.

Free Access
PDF
+ Favorites
Request Permissions
SANTELICES, VIVENTE B. M.D.

Cryoproteinemia and Hyperheparin States-Possible Role in Bleeding During and After Hypothermic Operations.

Free Access
PDF
+ Favorites
Request Permissions
SEARCY, RONALD L. PH.D.

Effects of Apnea on Blood Acid-Base Parameters.

Free Access
PDF
+ Favorites
Request Permissions
SEARLES, PAUL W. M.D.

Cryoproteinemia and Hyperheparin States-Possible Role in Bleeding During and After Hypothermic Operations.

Free Access
PDF
+ Favorites
Request Permissions
SHETTY, K. M.D.

Effect of Reserpine on Cardiac Function During Thiopental-Cyclopropane Anesthesia.

Free Access
PDF
+ Favorites
Request Permissions
Shimosato, Shiro M.D.

Performance of Digitalized Heart During Halothane Anesthesia.

Free Access
PDF
+ Favorites
Request Permissions
Shnider, S. M. M.D.

Clinical and Biochemical Studies of Cyclopropane Analgesia in Obstetrics.

Free Access
PDF
+ Favorites
Request Permissions
SIKER, E. S. M.D.

Effects of N-Allyloxymorphone-Narcotic Mixtures in Anesthetized Subjects.

Free Access
PDF
+ Favorites
Request Permissions
Smith, Robert H. M.D.

One Method of Teaching Anesthesia to Medical Students.

Free Access
PDF
+ Favorites
Request Permissions
Spencer, Edward L. Jr. M.D.

Diethyl Ether and Lactate Dehydrogenase Activity In Vitro.

Free Access
PDF
+ Favorites
Request Permissions
SPROUSE, JAMES HENRY M.D.

Influence of Various Drugs and Anesthetic Agents on Cardiac Excitability in Man.

Free Access
PDF
+ Favorites
Request Permissions
STEINHAUS, J. E. M.D., PH.D.

Interrelation of Cough Suppression and Respiratory Depression.

Free Access
PDF
+ Favorites
Request Permissions
Sweet, Robert B. M.D.

Halothane Anesthesia as a Possible Cause of Massive Hepatic Necrosis.

Free Access
PDF
+ Favorites
Request Permissions
Actions
View